RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Maximenko, Egor Anatol'evich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:276
Abstract pages:491
Full texts:69
References:41
Candidate of physico-mathematical sciences (2004)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail: ,
Website: http://www.egormaximenko.com

Subject:

Toeplitz matrices. Toeplitz operators in Bergman spaces


http://www.mathnet.ru/eng/person29852
http://scholar.google.com/citations?user=B-VaosoAAAAJ&hl=en
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/729267
http://www.scopus.com/authid/detail.url?authorId=6506492389
Full list of publications: http://www.egormaximenko.com/publications.html

Publications in Math-Net.Ru
2017
1. A. Böttcher, J. M. Bogoya, S. M. Grudsky, E. A. Maximenko, “Asymptotics of eigenvalues and eigenvectors of Toeplitz matrices”, Mat. Sb., 208:11 (2017),  4–28  mathnet  mathscinet  elib; Sb. Math., 208:11 (2017), 1578–1601  isi  scopus
2003
2. E. A. Maksimenko, “Convolution operators on expanding polyhedra: limits of the norms of inverse operators and pseudospectra”, Sibirsk. Mat. Zh., 44:6 (2003),  1310–1323  mathnet  mathscinet  zmath  elib; Siberian Math. J., 44:6 (2003), 1027–1038  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020